# SDR C2XA05SH138

- Difficulty date: December 9, 2005
- Submitted: December 18, 2005
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 15,774 hours, 14,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645403
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE CENTER OMEGA BEAM HAS CORROSION AT FR 45.  MAINTENANCE REPAIRED CENTER OMEGA BEAM @ FR 45 IAW EC5320-01276.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
